PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 51(65), pp. 94--100 (1992)
Some remarks on isotropic submanifolds
Luc VranckenKatholieke Universitet Leuven, Department Wiskunde Celestijnenlaan 200B, B-3030 Leuven, Belgium
Abstract: The notion of isotropic submanifolds of an arbitrary Riemannian manifold was first introduced by B. O'Neill. In this paper, we study $n$-dimensional, totally real, isotropic submanifolds of $CP^n(4)$. These submanifolds have been previously studied by H. Naitoh, S. Montiel and F. Urbano under the additional assumption that $M$ is complete. Here we prove some local classification theorems for totally real isotropic submanifolds of the complex projective space.
Classification (MSC2000): 53C40
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts